VAERS Explorer

Explore VAERS reports

Search and filter adverse-event reports.

View charts →
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

1,929,324 reports(861 ms)

#2855049Aug 21, 2025
Female·11 yrs·CA·HEPA, HPV9, MNQ, TDAP

After receiving the final & fourth vaccine, patient stated she was dizzy, was extremely nauseous, pale white, we alerted pharmacists, who assessed, we provided water & a trashcan- she held onto it hovering over it for about 5 minutes while experiencing the nau…

DizzinessNauseaPallor
#2855050Aug 21, 2025
Female·11 yrs·MA·MNQ, TDAP

localized reaction- redness worsening on injection site

Injection site erythema
#2855051Aug 21, 2025
Female·14 yrs·MD·UNK

I reviewed the patient?s chart at my desk to confirm the vaccine due. I then proceeded to the medication room to retrieve the vaccine and believed I had selected the correct one. After scanning the vaccine in the room, I administered it to the patient. However…

Wrong product administered
#2855052Aug 21, 2025
Female·90 yrs·NY·PNC20

On August 13, 2025, I gave this patient a Pneumococcal Conjugate 20 Valent (Prevnar 20 PCV 20) intramuscular injection vaccine in her right deltoid muscle. The patient immediately complained of a pain in her deltoid muscle. I attributed this to the vaccine s…

Immediate post-injection reactionInjection site painLoss of personal independence in daily activitiesMobility decreasedTendon calcificationX-ray limb abnormal
#2855053Aug 21, 2025
Female·20 yrs·NY·MNQ

mother reported allergic reaction to meningitis vaccine, reported subjective fever at following night and hives all over her body in the morning. Improved after 1 dose of benadryl. Denied anaphylaxis sx. rec: zirtec daily for 1-2 days and discussed anaphylax…

PyrexiaUrticaria
#2855054Aug 21, 2025
Male·5 yrs·UT·DTAPIPV

Patient had swelling of the right knee and a rash

Joint swellingRash
#2855055Aug 21, 2025
Male·9 yrs·NY·HPV9

Noticed rash on the right side of face. No other rash or symptoms. Parent administered benadryl at home and the rash resolved by next day morning.

Rash
#2855056Aug 21, 2025
Male·1.3 yrs·UT·MMR

Patient started developing a rash on left leg 2 weeks after getting vaccine. Mom did send over pictures and the doctor did review and confirm reaction to MMR vaccine.

Injection site rash
#2855057Aug 21, 2025
Male·0.2 yrs·KS·DTAPHEPBIP, RV1

Just hours after the vaccine pt was inconsolably crying. He began running a very high fever of 105-105.3. In November, pt began running extremely high fevers for 2-3 days with no other symptoms. They started at 4 months old, 2 months after he received his fi…

Pyrexia
#2855058Aug 21, 2025
Male·11 yrs·MO·COVID19

Vaccine give after 10 week expiration date. No reactions or illness symptoms took place.

Expired product administeredNo adverse event
#2855059Aug 21, 2025
Male·12 yrs·NY·MNQ

On 8/20/2025 Patient's Mom called stating that the patient had the Meningococcal vaccine administered 2 days ago, woke up yesterday with it red, swollen "the size of a grapefruit" and is worse today. She stated he is not complaining of any pain. Patient was se…

Injection site erythemaInjection site swelling
#2855060Aug 21, 2025
Female·13 yrs·MO·MNQ

Pt received a menveo on 8/14/25 at our open house vaccine clinic at the school. System was checked and no meningococcal on file. After administered and when documenting back at the clinic checked local EMRs for other records due to having a boostrix on file an…

Extra dose administered
#2855061Aug 21, 2025
Female·17 yrs·WI·UNK

After she got the vaccine she had food allergies that she never had before, she had a reaction and had to go to the ER, They gave her shot in the ER and she recovered.

Food allergy
#2855062Aug 21, 2025
Female·47 yrs·CA·DTAP

syncope

Syncope
#2855063Aug 21, 2025
Male·59 yrs·GA·VARZOS

Patient came in to get 2nd Shingles vaccine and stated that on the 1st vaccine, he had a reaction causing severe rash that started on the arm of the left arm and spread across his chest, back, and right arm. Patient stated that the rash would not go away on i…

Rash
#2855064Aug 21, 2025
Male·Age unknown·CA·HEP

No ADR noted. Hep B vaccine was unnecessarily administered twice within 6 days apart from each other. 1st dose on 7/22/25, 2nd dose on 7/28/25.

Extra dose administered
#2855065Aug 21, 2025
Female·13 yrs·CA·HPV9, MNQ, TDAP

Patient received her Tdap & Menveo vaccine, stated her ears were ringing, but did not seem concerned, went forward with last vaccine of Gardasil9, which she then passed out afterward. Monitored in the pharmacy for fifteen minutes, provided water and snacks and…

Loss of consciousnessPallorTinnitus
#2855066Aug 21, 2025
Male·13 yrs·GA·MNQ, TDAP

About 5 mins after patient received last vaccine he became dizzy, lightheaded, and pale. 1:40pm BP-71/37 P-46. Cool cloth placed on patients face and neck. Patient c/o feeling nauseated. Patient was able to stand up and we had him lay on pad on floor on his l…

DizzinessNauseaPallor
#2855067Aug 21, 2025
Male·11 yrs·UT·MNQ, TDAP

redness and swelling of deltoid

ErythemaMuscle swelling
#2855068Aug 21, 2025
Male·4 yrs·OH·DTAPIPV, HEPA

SWOLLEN IN THE SIZE OF A HALF DOLLAR, HARD, AND RED,

ErythemaIndurationSwelling
Page 1559 of 96,467